# SDR NACA20130221009

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER ANTENNAS ON KEEL BEAM PANEL AT BS 578 - BS 616 BETWEEN RIGHT AND LEFT AIR CONDITIONING EQUIPMENT BAYS.  CORROSION UNDER ANTENNA ON KEEL BEAM PANEL AT STA 578616 FOUND TO BE BEYOND LIMITS, PANEL REPLACED WITH MADE REPAIR PART, MATERIAL IDENTIFIED PER B737200 SRM REV 105 CHAPTER 53302 FIG 3, PANEL INSTALLED IAW CHAPTER 51302.
